ArticleOpen medicine (Warsaw, Poland)2020
Severe anaphylactic reaction to cisatracurium during anesthesia with cross-reactivity to atracurium.
Article in Open medicine (Warsaw, Poland), 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 5 citations in OpenAlex.
- Use of Muscle Relaxants in Emergency Medicine: A Review.Medical science monitor : international medical journal of experimental and clinical research · 2025Review
- Perioperative anaphylaxis in children and first successful cisatracurium desensitization.Pediatric allergy and immunology : official publication of the European Society of Pediatric Allergy and Immunology · 2025Article
- Use of Neuromuscular Blocking Agents in Elderly Patients: A Narrative Review in Geriatric Medicine.International journal of general medicine · 2025Review
- Revisiting the role of MRGPRX2 on hypersensitivity reactions to neuromuscular blocking drugs.Current opinion in immunology · 2021Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
5 authors at 2 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
A case of a severe anaphylactic reaction during general anesthesia was reported. Despite the high suspicion for cefuroxime as a trigger of the anaphylactic reaction, cisatracurium emerged being the culprit drug. This case illustrates the importance of testing all drugs used during procedures/operations, trying to find a culprit of anaphylaxis.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.